File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the limiting distribution of a generalized divisor problem for the case -1 ≤ a < - 1/2

TitleOn the limiting distribution of a generalized divisor problem for the case -1 ≤ a < - 1/2
Authors
Issue Date2001
PublisherPolska Akademia Nauk, Instytut Matematyczny. The Journal's web site is located at http://journals.impan.gov.pl/aa
Citation
Acta Arithmetica, 2001, v. 98 n. 3, p. 237-244 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156104
ISSN
2015 Impact Factor: 0.564
2015 SCImago Journal Rankings: 0.763
References

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_US
dc.date.accessioned2012-08-08T08:40:25Z-
dc.date.available2012-08-08T08:40:25Z-
dc.date.issued2001en_US
dc.identifier.citationActa Arithmetica, 2001, v. 98 n. 3, p. 237-244en_US
dc.identifier.issn0065-1036en_US
dc.identifier.urihttp://hdl.handle.net/10722/156104-
dc.languageengen_US
dc.publisherPolska Akademia Nauk, Instytut Matematyczny. The Journal's web site is located at http://journals.impan.gov.pl/aaen_US
dc.relation.ispartofActa Arithmeticaen_US
dc.titleOn the limiting distribution of a generalized divisor problem for the case -1 ≤ a < - 1/2en_US
dc.typeArticleen_US
dc.identifier.emailLau, YK:yklau@maths.hku.hken_US
dc.identifier.authorityLau, YK=rp00722en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0040438689en_US
dc.identifier.hkuros63206-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0040438689&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume98en_US
dc.identifier.issue3en_US
dc.identifier.spage237en_US
dc.identifier.epage244en_US
dc.publisher.placePolanden_US
dc.identifier.scopusauthoridLau, YK=35724053400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats